Über eine Verallgemeinerung der Exponentialreihe.

Johann Tschauner

Mathematische Zeitschrift (1962)

  • Volume: 79, page 239-242
  • ISSN: 0025-5874; 1432-1823

How to cite


Tschauner, Johann. "Über eine Verallgemeinerung der Exponentialreihe.." Mathematische Zeitschrift 79 (1962): 239-242. <http://eudml.org/doc/170064>.

author = {Tschauner, Johann},
journal = {Mathematische Zeitschrift},
keywords = {special functions},
pages = {239-242},
title = {Über eine Verallgemeinerung der Exponentialreihe.},
url = {http://eudml.org/doc/170064},
volume = {79},
year = {1962},

AU - Tschauner, Johann
TI - Über eine Verallgemeinerung der Exponentialreihe.
JO - Mathematische Zeitschrift
PY - 1962
VL - 79
SP - 239
EP - 242
KW - special functions
UR - http://eudml.org/doc/170064
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.